| Model Number |
494A |
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported size 4/0 polyglycolic acid suture tearing or fraying.(lot# 190423-53) there was patient involvement but no indication of an adverse event.The surgery wasn't delayed greater than 30 minutes.
Additional Manufacturer Narrative
Report amended to refelect test results from issue sample.
Event or Problem Description